I was diagnosed 2mths ago with fibromyalgia, I had symptons for 10mths before I was finally diagnosed...At least I know what is wrong with me now...I have just had 6 tender point injections done on my shoulders, and although they were not nice injections within 48hrs I can feel a big difference, I can lift my arms above my head now without them hurting its great...My 8yr old daughter said to me this morning you seem happier mummy did them injections help...Well it does feel like they have helped, but what I am wondering is will I be able to have all my tender points injected at the same time??? Then I would feel GR8... Can anyone let me know if its possible. I am also having physio to try and help with my walking as I find walking very painfull because my hips feel so stiff and sore. I have also tried Amitripilene but stopped them as I couldnt cope with waking up feeling like I had a bad hangover...
Hi rach. I can relate to your hips hurting. I think mine have been that way for almost a year now. It's even difficult to sleep on my sides at night. I'm so happy that the injections have helped you. I hope the effects are lasting. If the injections contain steriods, i'm not sure if they can do all of them at one time. Steriods can have serious side-effects. I think it's a great question to ask your physician on your next visit. If they could do this it would be great right?
I believe physio is a good idea for everyone with fibro. Low impact and done at ones own ability and pace.
The shot itself should make you feel better. I don't think you need to worrk about side effects as they are usually found in 'high concentrations' of steroids. This may be a reason for not treating all of your trigger points at one time. If you were going to have a serious effect, it would have probably shown itself the same day. Your doc. will know how often you need to receive the shot and will monitor your dosage so that you get the maximum benefits from it. If this is something you need to continue doing for a long period of time, then you may want to ask him about potential effects from long term treatment. Hopefully, the one shot will bring you great relief and you won't need to go back for a while.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.